# SDR VNAA0012022

- Difficulty date: December 25, 2000
- Submitted: January 16, 2001
- Operation: Air carrier
- Aircraft: N433JS
- Make and model: Dorner DO328100
- Aircraft serial: 3047
- Aircraft time: 14,409 hours, 12,899 cycles
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 7320 · Fuel Controlling System
- Part: Connector
- Condition: Dirty
- Location: Eecu
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF, THE CREW RECEIVED A RIGHT HAND ELECTRONIC CONTROL UNIT AND RIGHT HAND ALTERNATING CURRENT VOLT FAIL MESSAGES AND ABORTED THE TAKEOFF.  THE CREW CONSULTED THE QUICK REFERENCE HANDBOOK AND RETURNED TO THE GATE.  MAINTENANCE INSPECTED AND CLEANED THE ELECTRONIC CONTROL UNIT CANNON PLUG IN ACCORDANCE WITH DORNIER MAINTENANCE MANUAL 73-00-00.  OPERATIONAL CHECKS WERE PERFORMED AND THE AIRCRAFT WAS RELEASED FOR SERVICE.
